Reply [to “Comments on ‘ Stochastic-conceptual analysis of one-dimensional groundwater flow in nonuniform homogeneous media’ by R. Allan Freeze”]
Version of Record online: 9 JUL 2010
Copyright 1977 by the American Geophysical Union.
Water Resources Research
Volume 13, Issue 2, page 480, April 1977
How to Cite
1977), Reply [to “Comments on ‘ Stochastic-conceptual analysis of one-dimensional groundwater flow in nonuniform homogeneous media’ by R. Allan Freeze”], Water Resour. Res., 13(2), 480–480, doi:10.1029/WR013i002p00480.(
- Issue online: 9 JUL 2010
- Version of Record online: 9 JUL 2010
- Manuscript Received: 28 SEP 1976
- Manuscript Accepted: 28 SEP 1976
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!